# SDR SWIA200312189

- Difficulty date: June 4, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,637 hours, 17,596 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fusela Emergenge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES AT FS 589 & FS 605 LT O/B END CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED ANGLES IAW CRJ SRM 51-40-11.  P/N:  601R35011-11.
